MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM WITH BARD® LUBRI-SIL® TEMP SENSING FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM WITH BARD® LUBRI-SIL® TEMP SENSING FOLEY TRAY
Model Number A119216M
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the foley tray did not contain betadine or the syringe of lubricant.The customer asked if both of these kits included those items, and they were just trying to determine if there was something wrong with the kit or if they needed to did some education on their subs.The label for each tray was attached, which provided a detailed list of items included that a119216m contained lubrisil all silicone temp sensing 16fr foley statlock control-fit outlet device, drainage tube collection bag (2500 ml), 3 foam swabs, povidone iodine packet, peri-care kit (soap towelettes & hand sanitizer) and a319416am contained bardex ic 16fr temp sensing foley statlock anti-microbial control-fit outlet device, 350ml urine meter bacteriostatic collection bag (2500ml), 3 foam swabs, povidone iodine packet, peri-care kit (soap towelettes & hand sanitizer).
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation.A potential root cause for this failure could be due to "incorrect operation".It was unknown whether the device had met specifications.The product does not appear to have been used.However, the product is intended to be used for treatment purpose but it is unknown if there is a relationship between the reported event and the device.The lot number was unknown; therefore, the device history record could not be reviewed.A labeling review is not required because labeling could not have prevented the reported issue.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM WITH BARD® LUBRI-SIL® TEMP SENSING FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15446362
Report Number1018233-2022-07246
Device Sequence Number7709702
Product Code EZL
UDI-Device Identifier00801741073687
UDI-Public(01)00801741073687
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA119216M
Device Catalogue NumberA119216M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer12/30/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown